Been on Anastrozole almost 1 year. after mastectomy for grade 1 cancer..had previous mastectomy for fibro cystic breast 40 years ago! Since starting medication I developed cough with mucous(clear production) and have become gradually more breathless.now on 2 inhalers but getting worse.Chest Xrays clear.Also problems with joint pain/stiffness... can cope with joints but need to breathe!! any suggestions please..can I stop Anistrozole ..just to see if breathing improves?
Can cough & breathlessness be caused by Anastrozole?
Question posted by cariad bach8 on 25 July 2015
Last updated on 28 July 2015 by YaVonnie22
I don't think that you should trust Just a chest x ray. my husband had cancer last year. he was just in the hospital and they did a chest xray and an EKG on him. they also did an ultrasound of his heart which you should get done too. my instructions from the hospital say that if he is feeling breathless while resting said he needs to go to the hospital. I hope this helps you. They also cautioned me about swelling.
More than likely it is the actual cancer. I have bone cancer and have been told that is why I have a hard time breathing. I am praying for you ♡♡♡ you should Google side effects of the meds and see. Stay strong, hon. Let me know if you need a friend, I'm here for you :-)
- Anastrozole uses and safety info
- Anastrozole information for Healthcare Professionals (includes dosage details)
- Side effects of Anastrozole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.